Comptes Rendus
Rigidité d'Einstein du plan hyperbolique complexe
Comptes Rendus. Mathématique, Volume 334 (2002) no. 8, pp. 671-676.

Nous démontrons que toute métrique d'Einstein sur B 4 2 , asymptotique à la métrique de Bergmann, lui est égale à un difféomorphisme près. La démonstration repose sur la construction d'une solution des équations de Seiberg–Witten dans ce contexte de volume infini. Pour cette raison, et plus généralement, si M4 est dotée d'un bord à l'infini muni d'une structure CR, d'une structure spinc adaptée dont l'invariant de Kronheimer–Mrowka est non nul et d'une métrique d'Einstein asymptotiquement hyperbolique complexe, nous produisons une solution des équations de Seiberg–Witten avec une propriété de forte décroissance exponentielle.

We prove that every Einstein metric on B 4 2 asymptotic to the Bergmann metric is equal to it up to a diffeomorphism. The proof relies on the construction of a solution of Seiberg–Witten equations in this infinite volume setting. Therefore, and more generally, if M4 is a manifold with a CR-boundary at infinity, an adapted spinc-structure which has a nonzero Kronheimer–Mrowka invariant and an asymptotically complex hyperbolic Einstein metric, we produce a solution of Seiberg–Witten equations with an strong exponential decay property.

Reçu le :
Révisé le :
Publié le :
DOI : 10.1016/S1631-073X(02)02323-3
Yann Rollin 1

1 Department of Mathematics & Statistics, University of Edinburgh, James Clerk Maxwell Building, King's Buildings, Mayfield Road, Edinburgh EH9 3JZ, Scotland, UK
@article{CRMATH_2002__334_8_671_0,
     author = {Yann Rollin},
     title = {Rigidit\'e {d'Einstein} du plan hyperbolique complexe},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {671--676},
     publisher = {Elsevier},
     volume = {334},
     number = {8},
     year = {2002},
     doi = {10.1016/S1631-073X(02)02323-3},
     language = {fr},
}
TY  - JOUR
AU  - Yann Rollin
TI  - Rigidité d'Einstein du plan hyperbolique complexe
JO  - Comptes Rendus. Mathématique
PY  - 2002
SP  - 671
EP  - 676
VL  - 334
IS  - 8
PB  - Elsevier
DO  - 10.1016/S1631-073X(02)02323-3
LA  - fr
ID  - CRMATH_2002__334_8_671_0
ER  - 
%0 Journal Article
%A Yann Rollin
%T Rigidité d'Einstein du plan hyperbolique complexe
%J Comptes Rendus. Mathématique
%D 2002
%P 671-676
%V 334
%N 8
%I Elsevier
%R 10.1016/S1631-073X(02)02323-3
%G fr
%F CRMATH_2002__334_8_671_0
Yann Rollin. Rigidité d'Einstein du plan hyperbolique complexe. Comptes Rendus. Mathématique, Volume 334 (2002) no. 8, pp. 671-676. doi : 10.1016/S1631-073X(02)02323-3. https://comptes-rendus.academie-sciences.fr/mathematique/articles/10.1016/S1631-073X(02)02323-3/

[1] O. Biquard Métriques d'Einstein asymptotiquement symétriques, Astérisque, Volume 265 (2000)

[2] O. Biquard, Communication privée, Décembre 2001

[3] O. Biquard, M. Herzlich, A Burns–Epstein invariant for ACHE manifolds, Preprint arXiv math.DG/0111218, 2001

[4] S.Y. Cheng; S.T. Yau On the existence of a complete Kähler metric on non-compact complex manifolds and the regularity of Fefferman's equation, Comm. Pure. Appl. Math., Volume 33 (1980), pp. 507-544

[5] P.B. Kronheimer; T.S. Mrowka Monopoles and contact structures, Invent. Math., Volume 130 (1997), pp. 209-255

[6] C. Le Brun Einstein metrics and Mostow rigidity, Math. Res. Lett., Volume 2 (1995), pp. 1-8

Cité par Sources :

Commentaires - Politique


Ces articles pourraient vous intéresser

Complete intersections with metrics of positive scalar curvature

Fuquan Fang; Peng Shao

C. R. Math (2009)


On an analog of Pinkham's theorem for non-Tjurina components of rational singularities

Selma Altınok

C. R. Math (2009)


A theory of anti-selfdual Lagrangians: stationary case

Nassif Ghoussoub

C. R. Math (2005)